Alert archive / Wisconsin / Areal Flood Warnings in 2016
Areal Flood Warning 10, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Sep 22, 2016, 5:33 AM CDT for Chippewa County, Dunn County, Eau Claire County, Wisconsin. It was in force for 24 hr. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2016, 5:33 AM CDT (10:33 UTC)
- Expired
- Sep 23, 2016, 5:30 AM CDT
- In force
- 24 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chippewa County, WI, Dunn County, WI, Eau Claire County, WI
The radar
The La Crosse radar (KARX), 128 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 6:00 AM CDT | HEAVY RAIN 5.08 | Altoona, WI | COCORAHS STATION ALTOONA /WI-EC-5/. |
| Sep 22, 6:15 AM CDT | HEAVY RAIN 3.26 | 1 Nw Wheeler, WI | CO-OP OBSERVER STATION WHEELER (HAY R) /WHEW3/. |
| Sep 22, 6:53 AM CDT | HEAVY RAIN 4.87 | 4 Nnw Augusta, WI | COCORAHS STATION AUGUSTA 4NW /WI-EC-16/. |
| Sep 22, 6:56 AM CDT | HEAVY RAIN 5.11 | 3 N Eau Claire, WI | ASOS STATION EAU CLAIRE AP /EAU/. |
| Sep 22, 7:00 AM CDT | HEAVY RAIN 3.11 | 6 E Downsville, WI | COCORAHS STATION DOWNSVILLE 6E /WI-DN-9/. |
| Sep 22, 7:00 AM CDT | HEAVY RAIN 4.39 | 3 W Eau Claire, WI | COCORAHS STATION EAU CLAIRE 3W /WI-EC-4/. |
| Sep 22, 7:00 AM CDT | HEAVY RAIN 4.49 | 3 S Eau Claire, WI | COCORAHS STATION EAU CLAIRE 3 SSW /WI-EC-12/. |
| Sep 22, 7:00 AM CDT | HEAVY RAIN 6.68 | 1 Nnw Chippewa Falls, WI | COCORAHS STATION CHIPPEWA FALLS 1 NW /WI-CH-5/. |
| Sep 22, 7:30 AM CDT | HEAVY RAIN 3.58 | Elk Mound, WI | CO-OP OBSERVER STATION ELK MOUND /ELKW3/. |
| Sep 22, 8:00 AM CDT | HEAVY RAIN 3.38 | Bloomer, WI | CO-OP OBSERVER STATION BLOOMER /BMRW3/. |
| Sep 22, 8:00 AM CDT | HEAVY RAIN 4.1 | 1 Wnw Augusta, WI | CO-OP OBSERVER STATION AUGUSTA (RS) /AGSW3/. |
| Sep 22, 8:00 AM CDT | HEAVY RAIN 4.13 | 1 W Eau Claire, WI | MESONET STATION EAU CLAIRE-DELLS DAM (CHIP R) /ECTW3/. |
| Sep 22, 8:00 AM CDT | HEAVY RAIN 4.9 | 4 Sse Elk Mound, WI | COCORAHS STATION ELK MOUND 4 SE /WI-DN-7/. |
| Sep 22, 8:10 AM CDT | HEAVY RAIN 5.14 | 1 S Eau Claire, WI | MESONET STATION EAU CLAIRE 1S /E3707/. |
| Sep 22, 8:50 AM CDT | HEAVY RAIN 5.14 | 1 S Eau Claire, WI | MESONET STATION EAU CLAIRE 1S /E3707/. |
| Sep 22, 8:54 AM CDT | HEAVY RAIN 7.21 | 3 Ssw Chippewa Falls, WI | MEASURED SINCE MIDNIGHT 9/21. |
| Sep 22, 12:05 PM CDT | HEAVY RAIN 3.92 | 1 Nnw Augusta, WI | MESONET STATION AUGUSTA 1NW /AFWW3/. |
| Sep 22, 12:10 PM CDT | HEAVY RAIN 5.14 | 1 S Eau Claire, WI | MESONET STATION EAU CLAIRE 1S /E3707/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -361 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 428 m²/s²
- 0-3 km storm-relative helicity
- 596 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.6
The text
As transmitted.
266
WGUS43 KMPX 221033
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
533 AM CDT THU SEP 22 2016
WIC017-033-035-222230-
/O.NEW.KMPX.FA.W.0010.160922T1033Z-160922T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUNN WI-EAU CLAIRE WI-CHIPPEWA WI-
533 AM CDT THU SEP 22 2016
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD WARNING FOR...
NORTHEASTERN DUNN COUNTY IN WEST CENTRAL WISCONSIN...
EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHERN CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 530 PM CDT THURSDAY
* AT 529 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED ONGOING
FLOODING IN MANY LOCATIONS ACROSS WEST CENTRAL WISCONSIN.
ADDITIONAL RISES ON LOCAL RIVERS...CREEKS...AND STREAMS ARE LIKELY
TODAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EAU CLAIRE...MENOMONIE...CHIPPEWA FALLS...ALTOONA...LAKE HALLIE...
BLOOMER...LAKE WISSOTA...AUGUSTA...CADOTT...FALL CREEK...
COLFAX AND ELK MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4469 9187 4500 9188 4509 9210 4520 9197
4516 9161 4494 9092 4463 9092
$$3 follow-up statements
287
WGUS83 KMPX 221540
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1040 AM CDT THU SEP 22 2016
WIC017-033-035-222230-
/O.CON.KMPX.FA.W.0010.000000T0000Z-160922T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUNN WI-EAU CLAIRE WI-CHIPPEWA WI-
1040 AM CDT THU SEP 22 2016
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT THURSDAY FOR
NORTHEASTERN DUNN...EAU CLAIRE AND SOUTHERN CHIPPEWA COUNTIES...
AT 1039 AM CDT...NUMEROUS STATE AND COUNTY ROADS REMAIN CLOSED
THROUGHOUT THE WARNED AREA DUE TO FLOODING. AREA STREAMS AND RIVERS
WILL CONTINUE TO RISE THIS MORNING THROUGH EARLY THIS AFTERNOON
BEFORE CRESTING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EAU CLAIRE...MENOMONIE...CHIPPEWA FALLS...ALTOONA...LAKE HALLIE...
BLOOMER...LAKE WISSOTA...AUGUSTA...CADOTT...FALL CREEK...
COLFAX AND ELK MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4469 9187 4500 9188 4509 9210 4520 9197
4516 9161 4494 9092 4463 9092
$$112
WGUS43 KMPX 222146
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
446 PM CDT THU SEP 22 2016
WIC017-033-035-231030-
/O.EXT.KMPX.FA.W.0010.000000T0000Z-160923T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUNN WI-EAU CLAIRE WI-CHIPPEWA WI-
446 PM CDT THU SEP 22 2016
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS EXTENDED THE
* FLOOD WARNING FOR...
NORTHEASTERN DUNN COUNTY IN WEST CENTRAL WISCONSIN...
EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHERN CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 530 AM CDT FRIDAY
* AT 445 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORT THAT
SEVERAL STATE AND COUNTY ROADS REMAIN CLOSED THROUGHOUT THE WARNED
AREA DUE TO FLOODING. THE WATER IS EXPECTED TO BEGIN RECEDING
OVERNIGHT WITH IMPROVEMENT BY FRIDAY MORNING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EAU CLAIRE...MENOMONIE...CHIPPEWA FALLS...ALTOONA...LAKE HALLIE...
BLOOMER...LAKE WISSOTA...AUGUSTA...CADOTT...FALL CREEK...
COLFAX AND ELK MOUND.
LAT...LON 4469 9187 4500 9188 4509 9210 4520 9197
4516 9161 4494 9092 4463 9092
$$
RAH868
WGUS83 KMPX 231022
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 AM CDT FRI SEP 23 2016
WIC017-033-035-231031-
/O.EXP.KMPX.FA.W.0010.000000T0000Z-160923T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUNN WI-EAU CLAIRE WI-CHIPPEWA WI-
522 AM CDT FRI SEP 23 2016
...THE FLOOD WARNING WILL EXPIRE AT 530 AM CDT FOR NORTHEASTERN
DUNN...EAU CLAIRE AND SOUTHERN CHIPPEWA COUNTIES...
FLOOD WATERS HAVE RECEDED OR BEGINNING TO RECEDE...AND ARE NO LONGER
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES.
LAT...LON 4469 9187 4500 9188 4509 9210 4520 9197
4516 9161 4494 9092 4463 9092
$$
JLTWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Sep 22, 4:40 AM CDT, 53 minutes earlier.
Area forecast discussion, Sep 22, 4:40 AM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
440 AM CDT THU SEP 22 2016
.SHORT TERM...(Today and tonight)
Issued at 357 AM CDT Thu Sep 22 2016
Early this morning, thunderstorms were continuing across south
central MN in the vicinity of the stalled surface front. However,
these have weakened significantly as apparent on the instantaneous
rainfall rate product. These storms will continue festering this
morning but in terms of QPF, we do not expect significant
additional amounts from these cells this morning. The low level
jet will weaken throughout the morning and storms should be able
to sag southward, but will do so slowly.
The front will linger in far southern MN/northern IA through the
day and the main upper level shortwave will push off to the
east. With the front in the area through the day, still have
chances for showers and thunderstorms across far southern MN
through the day. With the widespread 3-6 inches and isolated
amounts of near 10 inches from last night, continued the Flash
Flood Watch for today as this area will continue to be very
sensitive to additional precipitation.
Tonight...continue to advertise chance pops across much of far
southern Minnesota as the front continues to linger in the area.
With the upper wave off to the east, PWATs lower than last night,
and instability not as impressive, not expecting widespread
activity tonight.
.LONG TERM...(Friday through Wednesday)
Issued at 357 AM CDT Thu Sep 22 2016
Friday through Sunday...The aforementioned surface front which is
forecast to slowly move through the area today will sag south
and settle over Nebraska/northern Iowa/northern Illinois from
Friday morning through Saturday morning. Meanwhile, aloft, a
sharp longwave ridge will punch northward from the lower-middle
Mississippi River valley regions into the Dakotas and MN/WI
Friday through Saturday. This combination of features will result
in lesser coverage of precipitation, mainly due to the lack of
upper level support. However, the close proximity of the surface
feature within a continued deeply moist airmass will produce
isolated to scattered showers and thunderstorms Friday and Friday
night. The ridge axis will not linger long over the region as a
large scale cutoff low over the central Rockies will start to
swing northeastward and aid in cyclogenesis of a surface low over
eastern Colorado and western Nebraska. As this upper low swings
north, it will shove the strengthening surface low through the
Dakotas Friday night. As the surface low moves north, so will the
previously stalled front as a warm front. Placing the WFO MPX
coverage area squarely in the warm sector of this developing
system will result in an increase in surface dewpoints and deep
moisture, making for a highly unstable airmass in advance of the
cold front of this developing low pressure system. Deep
southwesterly flow aloft will efficiently tap Baja moisture and
drag it well north into the central CONUS, again bringing PWATs
to unseasonably high levels. Thus, pockets of moderate to heavy
rain cannot be ruled out starting Saturday in western MN then
spreading into the rest of MN Saturday night and on into western
Wisconsin on Sunday. High confidence on the large scale features
allow for PoPs to be pushed into the categorical range.
The evolution of small jet streaks within this system will
likely determine any severe weather potential so with fairly high
model discrepancies this morning, it is difficult to pinpoint
areas of or timing of any severe weather.
Monday through Wednesday...The extended portion of the
forecast becomes highly difficult to determine for early next
week due to high variability not only between current runs of the
GFS and EC but also among several previous runs of each model.
Each model has gone through iterations of having surface high
pressure with ridging then flip-flopped to having strong and deep
low pressure systems over the region so confidence is pretty low
in the extended. That said, have maintained slight-to-low chance
range pops over much of the coverage area throughout the forecast
to account for such uncertainty. As for temperatures, the trend
of a gradual cooling has been maintained but temperatures will
still be generally close to normal for late September.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1047 PM CDT Wed Sep 21 2016
SCT SHRA/TSRA will continue for much of the night across
eastern/southern MN and western WI. MVFR ceilings will deteriorate
to IFR during the overnight hours and continue Thursday morning
before slowly improving back to MVFR for the afternoon/evening.
Visibilities will be highly variable due to the precipitation. SCT
SHRA/TSRA expected to become dominate again late Thursday
afternoon across southern MN with the activity spreading northward
Thursday night. Mainly ENE winds 6-12 knots through the period.
KMSP...SCT SHRA/TSRA will occur through the first 6 hours of the
TAF along with ceilings deteriorating to IFR. Ceilings will be
slow to improve during the day. SHRA/TSRA chances rise again
Thursday evening.
/OUTLOOK FOR KMSP/
Fri...MVFR/SHRA possible. Wind E 5-15kts.
Sat...VFR with MVFR/TSRA likely. Wind SE at 10g15kts.
Sun...VFR. Wind W-SW 10g20kts.
&&
.MPX Watches/Warnings/Advisories...
WI...Flash Flood Watch through this evening for WIZ024-026-028.
MN...Flash Flood Watch through this evening for MNZ067-069-070-
074>078-082>085-091>093.
&&
SHORT TERM...SPD
LONG TERM...JPC
AVIATION...RAHHazardous weather outlook, Sep 22, 4:58 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 458 AM CDT THU SEP 22 2016 MNZ067-069-070-074>078-082>085-091>093-WIZ024-026-028-231000- SIBLEY-SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-PIERCE-PEPIN- EAU CLAIRE- 458 AM CDT THU SEP 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN AND FLASH FLOODING CONTINUE TO BE THE MAIN CONCERN. THERE IS POTENTIAL FOR AN ADDITIONAL ONE TO TWO INCHES OF RAIN THROUGH TONIGHT OVER ALREADY VERY SATURATED SOILS. A FLASH FLOOD WATCH REMAINS IN EFFECT OVER PORTIONS OF SOUTHERN AND SOUTHEASTERN MINNESOTA INTO SOUTHWESTERN WISCONSIN. WHILE THUNDERSTORMS ARE CERTAINLY POSSIBLE...THE POTENTIAL FOR SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL ADDITIONAL INCHES OF RAIN ARE POSSIBLE THROUGH THE WEEKEND WHICH COULD PROLONG THE FLOODING RISK. WHILE THUNDERSTORMS ARE CERTAINLY POSSIBLE...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. MNZ041>045-047>066-068-073-WIZ014>016-023-025-027-231000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-CARVER-REDWOOD-POLK-BARRON-RUSK- ST. CROIX-DUNN- 458 AM CDT THU SEP 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. THE POTENTIAL FOR SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL ADDITIONAL INCHES OF RAIN ARE POSSIBLE THROUGH THE WEEKEND WHICH COULD PROLONG THE FLOODING RISK. WHILE THUNDERSTORMS ARE CERTAINLY POSSIBLE...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Sep 22, 12:25 AM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1225 AM CDT THU SEP 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM HEAVY RAIN 2 W MAPLE GROVE 45.11N 93.49W
09/22/2016 M9.86 INCH HENNEPIN MN PUBLIC
RAINFALL TOTAL SINCE THIS MORNING.
&&
JPCLocal storm report, Sep 22, 12:34 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1234 AM CDT THU SEP 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM FLASH FLOOD 1 S WASECA 44.06N 93.50W
09/22/2016 WASECA MN LAW ENFORCEMENT
HWY 13 CLOSED NEAR HWY 14.
&&
JPCLocal storm report, Sep 22, 1:58 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
158 AM CDT THU SEP 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 AM FLASH FLOOD WASECA 44.08N 93.50W
09/22/2016 WASECA MN LAW ENFORCEMENT
MANY INUNDATED ROADS WITH STALLED VEHICLES
IN WASECA. ASSISTANCE TO MOTORISTS AND A FEW
HOMES HAVE BEEN EVACUATED. 8.72" OF RAIN HAS
FALLEN TONIGHT SO FAR.
&&
SPDSpecial weather statement, Sep 22, 2:21 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
221 AM CDT THU SEP 22 2016
MNZ075>077-083-221015-
NICOLLET-RICE-BLUE EARTH-LE SUEUR-
221 AM CDT THU SEP 22 2016
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
NICOLLET...RICE...BLUE EARTH...LE SUEUR...
AT 217 AM CDT...VERY HEAVY RAIN WITH LOCALIZED FLOODING WAS
OCCURRING IN MANKATO AND PORTIONS OF LE SUEUR AND RICE COUNTIES. 2
TO 4 INCHES OF RAINFALL HAS OCCURRED IN THESE AREAS AND MINOR
FLOODING HAS BEEN REPORTED.
LOCATIONS IMPACTED INCLUDE...
MANKATO...FARIBAULT...NORTHFIELD...NORTH MANKATO...ST. PETER...
LONSDALE...MONTGOMERY...LE CENTER...EAGLE LAKE...WATERVILLE...
DUNDAS AND MADISON LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 57 AND 70.
U.S. HIGHWAY 14 BETWEEN MILE MARKERS 124 AND 141.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 49 AND 67.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4407 9408 4429 9414 4451 9334 4436 9305
4419 9365 4420 9376 4416 9377
TIME...MOT...LOC 0717Z 180DEG 0KT 4423 9393
FRANKSSpecial weather statement, Sep 22, 2:29 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
229 AM CDT THU SEP 22 2016
MNZ083-091-092-221030-
MARTIN-FARIBAULT-BLUE EARTH-
229 AM CDT THU SEP 22 2016
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
MARTIN...FARIBAULT...BLUE EARTH...
AT 227 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER BLUE EARTH...AMBOY AND WINNEBAGO.
LOCATIONS IMPACTED INCLUDE...
BLUE EARTH...LAKE CRYSTAL...WINNEBAGO...ELMORE...GOOD THUNDER...
AMBOY...BRICELYN...VERNON CENTER...FROST...GARDEN CITY...
JUDSON AND GRANADA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 BETWEEN MILE MARKERS 108 AND 128.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 1 AND 48.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4426 9437 4417 9411 4403 9405 4374 9407
4350 9367 4350 9434
TIME...MOT...LOC 0727Z 240DEG 0KT 4378 9422
FRANKSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 7:12 PM CDT | Flash Flood Warning | MPX | Chippewa, Eau Claire | 4 hr |
| Sep 21, 7:36 PM CDT | Flash Flood Warning | MPX | Dunn, Saint Croix | 4 hr |
| Sep 21, 9:03 PM CDT | River Flood Warning | MPX | Eau Claire | 4 days |
| Sep 22, 3:59 AM CDT | Flash Flood Watch | MPX | Eau Claire, Pepin, Pierce | 7 hr |
Nearby
Areal Flood Warnings in Wisconsin, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.